Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 18, 2014, 04:50:38 PM

Login with username, password and session length


Members
  • Total Members: 22214
  • Latest: chuff
Stats
  • Total Posts: 620262
  • Total Topics: 46731
  • Online Today: 254
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: groggy, foggy, "full" head!!!!!! **help**  (Read 4199 times)

0 Members and 1 Guest are viewing this topic.

Offline rubbaducki

  • Member
  • Posts: 9
groggy, foggy, "full" head!!!!!! **help**
« on: March 24, 2009, 04:52:23 PM »
anyone have any issues with their head!

Ever since starting meds ( Kaletra and Truvada ) my head has been very odd!!!  Its hard to explain in words as well which makes it more difficult to treat!!! 

My head feels "full", groggy, bunged up, fluffy, fuzzy, that headrush feeling you get when you have your first fag of the day. Its also very "buzzy". Like the feeling you get when you have a head cold or flu.

Spoke to doc and he has no idea. It just wont go!

Anyone else feel this in their head.  Sorry about the vague description, but I don't know how else to describe it!!!

Comments please......................

Thanks x

Offline RedbeardNC

  • member
  • Posts: 2
Re: groggy, foggy, "full" head!!!!!! **help**
« Reply #1 on: March 24, 2009, 09:33:19 PM »
It sounds similar to the feeling of going off or on an anxiety/depression drug.  I got the same feelings in my head when I started Atripla.  I also discovered that if I took my meds at night, I was less bothered.  If you don't take your meds at night, you might consider it.

Offline rubbaducki

  • Member
  • Posts: 9
Re: groggy, foggy, "full" head!!!!!! **help**
« Reply #2 on: March 25, 2009, 04:25:24 AM »
yes your right about the coming off anxiety drugs etc. When i was trying to research my symptoms, I found a term called "head zaps" which described it down to a tea and the details of that were from people coming off the depression drugs.

I take Truvada in the evening and I have to take kaletra 2x morning 2x evening so taking it all at night isn't an option  :-[

Thank for your comment though.
Keep them coming everyone if you have felt like this!!

Offline franfrog

  • Member
  • Posts: 238
Re: groggy, foggy, "full" head!!!!!! **help**
« Reply #3 on: March 26, 2009, 03:48:06 PM »
"head zaps" defenitly is a good way to describe it.  I was getting them ever since I started my lexapro.  I started on 10mg then went up to 20mg.  I could not take it so I cut it back to 10mg but still could not stand the "head zaps".  I am now down to 5mg and may actually cut it out all together.
Are you on any depression meds?  I have not heard of it happening with HIV meds.
7/05 diagnosis cd4- 52 vl -?
08/05 cd4-299 vl-1900
10/05 cd4-249 vl-349
12/05 cd4-349 vl-52
03/06 cd4-454 vl-<50
06/06 cd4-508 vl-<50

Offline newt

  • Member
  • Posts: 3,868
  • the one and original newt
Re: groggy, foggy, "full" head!!!!!! **help**
« Reply #4 on: March 26, 2009, 09:10:20 PM »
Yer, it's probably the meds but will most likely pass soon. Otherwise get your blood pressure checked regular like (and suspect the tenofovir in Truvada as the cause) - matt
"The object is to be a well patient, not a good patient"

Offline rubbaducki

  • Member
  • Posts: 9
Re: groggy, foggy, "full" head!!!!!! **help**
« Reply #5 on: March 27, 2009, 06:10:16 AM »
I'm not on anti depressants. I have been on meds since mid November last year so I would have thought it would have passed by now?

Anything you think I could do to make it better?  *Frustrated*   ???

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.